A. Borodin and P. Salminen, Handbook of Brownian motion: facts and formulae, Birkhäuser, issue.4, 1996.

D. Brockway, P. Soran, and P. Whalen, Monte Carlo eigenvalue calculation, in Monte-Carlo methods and applications in neutronics, photonics and statistical physics, pp.378-384, 1985.

F. M. Buchmann, Simulation of stopped diffusions, Journal of Computational Physics, vol.202, issue.2, pp.446-462, 2005.
DOI : 10.1016/j.jcp.2004.07.009

F. Campillo and A. Lejay, A Monte Carlo method without grid for a fractured porous domain model, Monte Carlo Methods and Applications, vol.8, issue.2, pp.129-148, 2002.
DOI : 10.1515/mcma.2002.8.2.129

URL : https://hal.archives-ouvertes.fr/inria-00152412

M. Deaconu and A. Lejay, A Random Walk on Rectangles Algorithm, Methodology and Computing in Applied Probability, vol.24, issue.2, pp.135-151, 2006.
DOI : 10.1007/s11009-006-7292-3

URL : https://hal.archives-ouvertes.fr/inria-00092424

M. Deaconu and A. Lejay, Simulation of a diffusion process using the importance sampling paradigm, preparation, 2005.

M. Freidlin, Functional Integration and Partial Differential Equations, 1985.

A. Friedman, Stochastic Differential Equations and Applications, 1976.
DOI : 10.1007/978-3-642-11079-5_2

E. Gobet, Weak approximation of killed diffusion using Euler schemes, Stochastic Processes and their Applications, vol.87, issue.2, pp.167-197, 2000.
DOI : 10.1016/S0304-4149(99)00109-X

E. Gobet, Euler schemes and half-space approximation for the simulation of diffusion in a domain, ESAIM: Probability and Statistics, vol.5, issue.4, pp.261-297, 2001.
DOI : 10.1051/ps:2001112

E. Gobet and S. Menozzi, Exact approximation rate of killed hypoelliptic diffusions using the discrete Euler scheme, Stochastic Process, Appl, vol.112, issue.2 4, pp.201-223, 2004.

N. Golyandina, Convergence rate for spherical processes with shifted centres. Monte Carlo Methods Appl, pp.287-296, 2004.

Y. Kifer, Random perturbations of dynamical systems, Progress in Probability and Statistics, 16. Birkhäuser, p.8, 1988.
DOI : 10.1007/978-1-4615-8181-9

P. Kloeden and E. Platen, Numerical solution of stochastic differential equations, Applications of Mathematics, issue.3, 1992.

B. Lapeyre, E. Pardoux, and R. Sentis, Méthodes de Monte-Carlo pour leséquationsleséquations de transport et de diffusion, 1998.

S. Maire, Réduction de variance pour l'intégration numérique et pour le calcul critique en transport neutronique, 2001.

S. Maire and D. Talay, On a Monte Carlo method for neutron transport criticality computations, IMA Journal of Numerical Analysis, vol.26, issue.4, p.9, 2006.
DOI : 10.1093/imanum/drl008

URL : https://hal.archives-ouvertes.fr/hal-01479840

G. Milstein and M. Tretyakov, Simulation of a space-time bounded diffusion, The Annals of Applied Probability, vol.9, issue.3, pp.732-779, 1999.
DOI : 10.1214/aoap/1029962812

R. G. Pinsky, Positive harmonic functions and diffusion, Cambridge Studies in Advanced Mathematics, vol.45, issue.3, p.7, 1995.
DOI : 10.1017/CBO9780511526244

K. Sabelfeld, Monte Carlo methods in boundary value problems, 1991.

G. Shorack and J. Wellner, Empirical processes with applications to statistics, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, 1986.
DOI : 10.1137/1.9780898719017